# SDR DALA2025121909238

- Difficulty date: December 8, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND ON THE RT FUSELAGE SKIN SECTION 48, BETWEEN BS 1629 & 1654.5 BELOW THE S14AR, ONE CRACK AT THE 13TH RIVET & ANOTHER ONE CRACK AT THE 17TH RIVET COUNTED FROM BS 1654.5 BELOW THE S14AR, BOTH CRACKS LENGTH WERE APPROXIMATELY 0.197 INCH.   DAMAGED AREA REPAIRED IAW SRM 53-80-01. (1341150)
